Im new here! I would love to connect with anyone who can give me any tips!
I have just been diagnosed with Adult ADHD about a week ago at age 27, this has been a long life struggle of trying to work out why I always felt 'different' or why I felt like my brain was wired differently. It was miss diagnosed when I was a child which is disappointing but here we are now so I'm happy to finally understand myself better.
After a lot of different doctor appointments and one psychiatrist's appointment last week my psychiatrist wrote me a script for Vyvance 50 mg - I was super hopeful and excited to start this medication!
The first day was definitely interesting, I definitely had a LOT of energy, I finished tasks at work which would have taken me days of procrastination but also felt high anxiety all day, I cleaned my room, the bathroom, and the kitchen! (which never happens!) 6 days later the energy and initial anxiety have subsided but I have another side effect which is making it very hard to continue on this medication.
I take the medication at around 6:30 / 7 am every morning, I have no appetite for the majority of the day and by around 1 pm for the last 3 days I have had a distinct feeling of a 'come down' - I feel irritable, down, hopeless, lost, mood swings, etc
Has anyone felt like this? Am I going crazy? will this fade?
I don't personally know anyone else with ADHD and feeling slightly alone... I'm glad I have found this forum and would love to make some online friends with the ADHD superpower!
Thanks for reading!